# SDR REXA2014102501103

- Difficulty date: October 25, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 LT WING INBD FLAP ACCESS PANEL 584EB SHOW CHAFE DAMAGE.  LOCATED & DRILLED NEW ACCESS PANEL PN CC670-14177-1 IAW SRM 51-40-11-001-001-A01.  REFERENCE PANEL LOG SHEET FOR INSTALLATION.
